# SDR RAIA00808014

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 20,874 hours, 19,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 8039 -STL- SERVICE DOOR HARD TO OPEN AND CLOSE.  MAINTENANCE LUBRICATED THE ROLLERS AND PERFORMED AN OPERATIONAL CHECK OF THE SERVICE DOOR.  OPERATIONAL CHECK WAS GOOD.  (S)
